Dec. 16 (Reuters) – A health worker in Alaska suffered a concussion after receiving the Pfizer Inc coronavirus vaccine, the New York Times reported Wednesday, citing three people who were familiar with reports of the person’s health.
The sensory relapse occurred Tuesday and the man was in stable condition after being hospitalized, the New York Times reported.
It was unclear if the person had a history of allergic reactions, the report said.
Pfizer did not immediately respond to a request for comment.
The U.S. Food and Drug Administration has advised people with allergies to consult their doctors to make sure they are not allergic to any part of the vaccine.
The British medical regulator said earlier this month that anyone with a history of anaphylaxis should not receive the medication or diet of the Pfizer-BioNTech COVID-19 vaccine after two reports of severe allergic reactions.
(Narrated by Manas Mishra in Bengaluru; Edited by Ramakrishnan M.)